# SDR ABXA010555

- Difficulty date: April 13, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SEVERAL RIVET HEADS SHEARED OFF BETWEEN FS 900-940, ON UPPER SURFACE OF PRESSURE WEB AT BUTT LINE 00. REPAIRED AREA AND REPLACED DOUBLER AND GUSSET IAW DC-8 SRM 51-1-20, 51-1-11, 51-3-0, 51-1-21, 51-1-8, 53-20, AND DAC DRAWING NR 5645332, AND REA D853-40767-MR.
